English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Modular Abelian varieties over number fields

MPS-Authors
/persons/resource/persons235376

Guitart,  Xavier
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

Guitart_modular_oa_2013.pdf
(Any fulltext), 312KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Guitart, X., & Quer, J. (2014). Modular Abelian varieties over number fields. Canadian Journal of Mathematics, 66(1), 170-196. doi:10.4153/CJM-2012-040-2.


Cite as: http://hdl.handle.net/21.11116/0000-0004-151D-5
Abstract
There is no abstract available